Comments on: Continuous approximation models in freight distribution management

Karen Smilowitz*

*Corresponding author for this work

Research output: Contribution to journalLetter

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)440-442
Number of pages3
JournalTOP
Volume25
Issue number3
DOIs
StatePublished - Oct 1 2017

ASJC Scopus subject areas

  • Modeling and Simulation
  • Discrete Mathematics and Combinatorics
  • Management Science and Operations Research
  • Information Systems and Management

Cite this